# SDR IPXA2021050468996

- Difficulty date: April 15, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 679 - XOS 685 IS CRACKED.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 679 - XOS 685 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
